# SDR AALA20060019

- Difficulty date: January 11, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSY - ELECTRICAL SMOKE AND FUMES REPORTED BY FLIGHT ATTENDANTS AND PASSENGERS. MID GALLEY COFFEEMAKERS REPORTED HOT BY FLIGHT ATTENDANTS.  INSPECTED AIRCRAFT AND FOUND MELTED GALLEY CART SEAL UNDER FORWARD COFFEEMAKER HOTPLATE AND COFFEE POT.  CLEANED HOTPLATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
